Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Bayesian Analysis of a Linear Mixed Model with AR(p) errors Via MCMC
Jönköping University, Jönköping International Business School, JIBS, Economics.
2005 (English)In: Journal of Applied Statistics, ISSN 0266-4763, Vol. 32, no 7, 741-755 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 32, no 7, 741-755 p.
National Category
Economics
Identifiers
URN: urn:nbn:se:hj:diva-2917OAI: oai:DiVA.org:hj-2917DiVA: diva2:33737
Available from: 2007-06-29 Created: 2007-06-29Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Shukur, Ghazi
By organisation
JIBS, Economics
In the same journal
Journal of Applied Statistics
Economics

Search outside of DiVA

GoogleGoogle Scholar

Total: 149 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf